# SDR DHL200072453C

- Difficulty date: March 9, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 65413352
- Condition: Cracked
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK,  FOUND LT WING NR 1 FLAP TRACK FAIRING SUPPORT CRACKED AND BONDING WIRE BROKEN.  REMOVED AND REPLACED LT WING NR 1 FLAP TRACK FAIRING FWD SUPPORT PER SRM 51-10-1.  REMOVED AND REPLACED BONDING WIRE PER M/M 51-10-1.
